Access count of this item: 95

Files in This Item:
File Description SizeFormat 
1308_13.pdf689.74 kBAdobe PDFView/Open
Title: Second Order Asymptotic Optimality of Estimators under Universal Domination Criterion (Asymptotic Statistical Theory)
Authors: 高木, 祥司  KAKEN_name
Author's alias: Takagi, Yoshiji
Issue Date: Feb-2003
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1308
Start page: 122
End page: 131
Appears in Collections:Asymptotic Statistical Theory

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.